# SDR AALA2018082439016

- Difficulty date: August 22, 2018
- Submitted: August 24, 2018
- Operation: Air carrier
- Aircraft: N945UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000062
- Aircraft time: 24,916 hours, 20,421 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: SG9904669DT025
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FIRST CLASS ISLE EMERGENCY LIGHT WAS INOPERATIVE.  REPLACED IAW AMM 33-50-21.
